کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
477450 1446163 2008 7 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
A general characterization for non-balanced games in terms of U-cycles
موضوعات مرتبط
مهندسی و علوم پایه مهندسی کامپیوتر علوم کامپیوتر (عمومی)
پیش نمایش صفحه اول مقاله
A general characterization for non-balanced games in terms of U-cycles
چکیده انگلیسی

In a paper by Cesco [Cesco, J.C., 2003. Fundamental cycles of pre-imputations in non-balanced TU-games. International Journal of Game Theory 32, 211–222], it was proven that the existence of a certain type of cycles of pre-imputations, fundamental cycles, is equivalent to the non-balancedness of a TU-game, i.e., the emptiness of the core of the game. There are two characteristic sub-classes related to fundamental cycles: U-cycles and maximal U-cycles. In this note we show that it is enough to consider U-cycles in obtaining a similar characterization for non-balanced TU-games.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: European Journal of Operational Research - Volume 191, Issue 2, 1 December 2008, Pages 409–415
نویسندگان
,